MathSciNet Relay Station
MathSciNet bibliographic data
MR2015867 58J50 (58E11)
Colbois, Bruno; El Soufi, Ahmad Extremal eigenvalues of the Laplacian in a conformal class of metrics: the `conformal spectrum'. Ann. Global Anal. Geom. 24 (2003), no. 4, 337–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement